# SDR SWIA2020030348959

- Difficulty date: January 19, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON ANGLE ON THE FORWARD SIDE OF FRAME FS394.00, STGR25L - STGR25R.   (C-CHECK) RO 2/28/2020   ORDERED AND RECIEVED NEW ANGLE PN: 601R32011-45. REMOVED AND INSTALLED NEW ANGLE REF SRM, DWG, CRJ200 SRM. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD.
